MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) QUADRA ASSURA MP ICD; NO MATCH

ABBOTT MEDICAL (CRM-SYLMAR) QUADRA ASSURA MP ICD; NO MATCH
Model Number CD3369-40C
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) delivered inappropriate therapy.No intervention was reported.The patient condition was unknown.
 
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
New information received noted that the icd did not deliver inappropriate therapy.The suspected cause of the high voltage (hv) therapy was due to a defective competitor lead.Programming changes were performed to resolve the issue.There were no patient consequences reported.

Brand Name
QUADRA ASSURA MP ICD
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24725198
Report Number2017865-2026-06462
Device Sequence Number10102055
Product Code NIK
UDI-Device Identifier05414734508346
UDI-Public(01)05414734508346(10)P000173925(17)250531
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberCD3369-40C
Device Catalogue NumberCD3369-40C
Device Lot NumberP000173925
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUARTET.; RA LEAD.; RV LEAD.
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale